Chemist Own Fexo Tablets 180Mg 30 Pack

$15.99

Ingredients

Fexofenadine 180 mg

General Information

Relief of symptoms associated with seasonal allergic rhinitis or urticaria

Provides rapid 24 hour relief from the symptoms of Hayfever, Seasonal & Non-seasonal Allergic Rhinitis, Urticaria (Hives) & other allergic conditions.
Provides relief from Sneezing, Runny or ltchy Nose, Watery, Red, Itchy Eyes & Itchy Rash.

Size: 30 Pack

Reviews

There are no reviews yet.

Be the first to review “Chemist Own Fexo Tablets 180Mg 30 Pack”

Your email address will not be published. Required fields are marked *